Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On topological properties of sets admitting varisolvent functions


Author: D. Braess
Journal: Proc. Amer. Math. Soc. 34 (1972), 453-456
MSC: Primary 41A65
DOI: https://doi.org/10.1090/S0002-9939-1972-0301431-3
MathSciNet review: 0301431
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Mairhuber's theorem on Haar subspaces is generalized for the nonlinear case, where varisolvent functions are considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A65

Retrieve articles in all journals with MSC: 41A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0301431-3
Keywords: Nonlinear approximation, Mairhuber theorem on Haar subspaces, varisolvency
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society